# SDR C2XA11CL136

- Difficulty date: May 24, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 26,308 hours, 20,015 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Part serial: 041377
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB FLT 6139 THE CREW REPORTED THE LAV SMOKE DETECTOR WOULD NOT TEST.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
